MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; RS GLENOID PLATE SUP AUG, 10 DEG

EXACTECH, INC. EQUINOXE; RS GLENOID PLATE SUP AUG, 10 DEG
Model Number 320-15-02
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/31/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The revision reported was likely the result of an insufficient bond between the implant and the bone which led to aseptic (non-infected) loosening of the glenoid baseplate.However, this cannot be confirmed because the component was not returned for evaluation.Concomitant device(s): 300-30-10, equinoxe preserve stem 10mm 320-38-00, equinoxe reverse 38mm humeral liner +0 320-10-00, equinoxe reverse tray adapter plate tray +0 320-01-38, equinoxe reverse 38mm glenosphere *no information provided.
 
Event or Problem Description
As reported, approximately 8 months postop the initial right tsa, the patient experienced right aseptic glenoid loosening and was revised.The case report form indicates this event is unlikely related to devices or procedure.This event report was received through clinical data collection activities.The patient has a history of rtc tear and repair, hypertension, and diabetes.Patient was in the hospital for 1 day.Devices will not return to due to study policy.

Brand Name
EQUINOXE
Common Device Name
RS GLENOID PLATE SUP AUG, 10 DEG
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key11035670
Report Number1038671-2020-00653
Device Sequence Number1034072
Product Code KWT
UDI-Device Identifier10885862186676
UDI-Public10885862186676
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K110708
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number320-15-02
Device Catalogue Number320-15-02
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/10/2020
Initial Report FDA Received Date12/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age62 YR
Patient Weight84